# SDR TRBA2007108

- Difficulty date: December 2, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- Aircraft time: 27,135 hours, 30,675 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION REVEALED NR 3 WHEEL TIRE AT ODD ANGLE AND BRAKE DISC OUT OF POSITION.  REMOVED AND REPLACED RT MLG AS PER JIC 32-11-00.
